# SDR DXTA2025122606272

- Difficulty date: December 23, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500371
- Aircraft time: 7,774 hours, 6,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006804
- Condition: Faulty
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO KILM THE EMERGENCY LIGHTS STARTED TO FLICKER. AFTER LANDING,  SHUT THE BATTERIES OFF, AND UNPLUGGED THE MAIN BATTERY TO POSSIBLY DO A RESET. AFTER TURNING THE BATTERIES AND THE EMER LIGHTS BACK ON, THEY CONTINUED TO FLICKER. INTERIOR AS WELL AS EXTERIOR OVER THE WING LIGHTS EMER LIGHTS. REMOVED FAULTY AFT EMERGENCY BATTERY AND REPLACED WITH A NEW UNIT. REPLACED FORWARD EMERGENEY BATTERY AS ADVISED BY MCC FOR BATTERY TRACKING AS A PAIR. FORWARD BATTERY WAS REPLACED WITH REPAIRED UNIT. PERFORMED 90 MINUTE CHARGE ON BATTERIES. PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM. OPS CHECK GOOD. ALL ACCESS WAS CLOSED. WORK COMPLETED IAW AMM 33-52-01
